# SDR RAAAE895004

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fulcrum
- Part number: 8304435
- Condition: Cracked
- Location: Nlg
- Component: 8304441
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO CDB DUE ON TAKEOFF FROM DUT, NLG FAILED TO FULLY RETRACT AND MADE A LOUD BANGING NOISE.  AIRCRAFT FERRIED TO ANCH.  ANCH MAINTENANCE FOUND LEFT AFT SIDE OF CROSS HEAD FULCRUM CRACKED APPROXIMATELY ONE INCH FROM INBOARD END OF PREVIOUSLY INSTALLED REPAIR FITTINGS.  CHANGED NLG ASSY.  (X)
